# SDR DALA2025120808924

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 95,852 hours, 44,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 30 SECONDS AFTER CLEARING THE RUNWAY, SMOKE AND HAZE ENTERED THE COCKPIT. SMOKE WAS REPORTED BY THE FAS IN THE CABIN (FAS SAY IT WAS MOSTLY REAR CABIN.) PILOTS USED OXYGEN MASKS. SMOKE DISAPETED W/IN 2 MIN.  INSPECTED ENGS FOUND EXCESSIVE SAND AND DIRT ON BOTH ENG T/RS AND INLETS FROM RUNWAY AND TAXIWAY. NO LEAKS OR DAMAGE FOUND. PER MCC C/W LEVEL A DECON PER W/C 2100-2007 AND C/W W/C 0550- 2002. R & R RECIRC AND AVIONICS FILTERS IAW AMM 21-26. RAN BOTH ENGS/APU MULTIPLE TIMES NO SMOKE, SMELL OR HAZE. CREW O2 WITHIN LIMITS. (LP: 8158152)
